# SDR R61A2018091510961

- Difficulty date: August 31, 2018
- Submitted: September 15, 2018
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 11,550 hours, 7,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION WAS FOUND AT FR.87-88 RT SHEAR PANEL (P/N 170-91919-001).  REMOVED AND REPLACED PANEL P/N 170-91919-001.
